Drug adulterants containing contaminants have been known to cause lung disease by inhalation or intravenous intake. Talcosis due to intravenous talc injection has been widely described in the literature, whereas the hypothesis of granulomatosis due to asbestos related to adulterated cocaine injection has not yet been explored. Herein, a case of pulmonary granulomatosis due to asbestos fibres related to cocaine injection in a young woman is described. Inorganic material in the lung was first individuated by light microscopy and last was identified using the SEM-EDX method. This case is unique since the occupational and passive inhalation of asbestos was excluded with absolute certainty.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||A potential cause of asbestos-related granulomatosis due to adulterant contamination in a drug abuser|
|Data di pubblicazione:||2020|
|Appare nelle tipologie:||1.1 Articolo in rivista|